# SDR HNAA2025061600433

- Difficulty date: May 8, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 44,511 hours, 39,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F045507 RH CENTER FLOOR GUSSET BETWEEN FR 38 AND FR 46 CORRODED.  REMOVED AND REPLACED R/H CENTER FLOOR GUSSET BETWEEN FR 38 AND 46 IAW EMB 145 SRM 51-40-02, 51-10-03, 53-23-10.
